MAUDE Adverse Event Report: Covidien Situate; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

Covidien Situate; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number G0404-16P01C-1
Medical Device Problem Codes Material Frayed (1262); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Situate
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
Covidien
200 medtronic drive
lafayette,co
Manufacturer (Section G)
Covidien
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50938601
Report Number3026612481-2026-00055
Device Sequence Number16136087
Product Code GDY
UDI-Device Identifier20884521700601
UDI-Public(01)20884521700601(17)310608(10)260619AT
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG0404-16P01C-1
Device Catalogue NumberG0404-16P01C-1
Device Lot Number260619AT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown